Compare

      Zyrtec Allergy & Sinus

      Sort by

      Advertisement

      Items   1-8  of 8

      Advertisement

      Related Products
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; ...
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Gluten free. Original prescription strength. 24 hour symptom relief. Gluten free. Compare to active ingredient of ...
      Zyrtec Allergy, Original Prescription
      Cetirizine HCl antihistamine 10 mg capsules. Indoor & outdoor allergies. Liquid filled capsules. 24 hour relief of: sneezing; runny nose; ...
      Zyrtec Allergy, Original Prescription
      Cetirizine HCl antihistamine 10 mg capsules. Indoor & outdoor allergies. Liquid filled capsules. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient sourced from India. Manufactured in USA.
      RediTabs Indoor & Outdoor Allergies, Original
      Other Information: Safety Sealed: Do not use if the individual blister unit imprinted with Claritin RediTabs is open or torn. ...
      RediTabs Indoor & Outdoor Allergies, Original
      Other Information: Safety Sealed: Do not use if the individual blister unit imprinted with Claritin RediTabs is open or torn. Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Use tablet immediately after opening individual ...
      close x